# SDR IPXA2021060670215

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,163 hours, 19,802 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 2568A13
- Part serial: GST02157
- Condition: Faulted
- Location: Nr 2 Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB-NO EMERG DECL'D/NO EQUIP USED-LANDED UNEVENTFULLY.  STAB OUT OF TRIM LEVEL 2 UPON AUTOPILOT ENGAGEMENT PASSING 1000FT, RAN LEVEL 2 CHECKLIST WITH NORMAL MANUAL TRIM MOVEMENTS. HOWEVER LIGHT RETURNED WITH EITHER AUTOPILOT ENGAGED. LEFT OUTER STAB SHOWED IN UP POSITIONT/S IAW FIM 22-00-00-810-801, FCC 1 SHOWS AOA SENS 2, CURRENT FAULTS AND AOA SENS 2 RTS FAILE. R/R #2 AOA SENSOR IAW AMM 27-35-02-400-801 ALL TESTS PASSED P/N ON-OOF: 2568A-13 S/N ON: 1269 S/N OFF: GST 02157 IPC REF: 27-35-01-01
